# SDR TI1R001477

- Difficulty date: March 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: NAB017ES
- Part serial: 8172
- Condition: Defective
- Location: Instrument Pnl
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK 8 DAY - CLOCK WORKS FOR 30 TO 90 MINUTES AND THEN STOPS.  REMOVED AND REPLACED.
